MAUDE Adverse Event Report: SIEMENS HEALTHCARE GMBH- AT ARTIS ZEE MULTIPURPOSE; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHCARE GMBH- AT ARTIS ZEE MULTIPURPOSE; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number 10094139
Medical Device Problem Code Radiation Output Failure (4027)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/16/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens is conducting a thorough investigation of the reported events.As this event is under investigation, a root cause has not yet been determined.A supplement report will be filed upon completion of the investigation.
 
Event or Problem Description
It was reported to siemens that a malfunction occurred while operating the artis zee multi-purpose system.During an interventional procedure, the user reported that the system stopped fluoro and acquisition.The procedure was continued and completed on an alternate system.We are unaware of any impact to the state of health of the patient involved.Siemens has requested additional information in order to conduct an investigation of the reported event.
 
Additional Manufacturer Narrative
Siemens has completed an investigation of the reported event.The root cause was determined to be a hardware error.The detailed investigation showed that the error was due to a hardware problem of the generator.The t3 transformer of the generator had a defect which led to the unavailability of x-rays on site.Such a defect can only be countered by appropriate service intervention and the replacement of said component.The transformer was replaced by a siemens service engineer and the system works as specified.The occurrence rate of the fault pattern and the spare parts consumption of the transformer were checked and a possible error accumulation or even a systematic error, which would lead to a corrective action of the installed base, could not be determined by the investigation.After detailed investigation, the incident is not classified as a reportable event as neither serious injury, death nor an unexpected, prolonged hospitalization of the patient or any other person occurred or could be expected.

Brand Name
ARTIS ZEE MULTIPURPOSE
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHCARE GMBH- AT
siemensstrasse 1
forchheim, germany 91301
GM  91301
MDR Report Key12347749
Report Number3004977335-2021-93406
Device Sequence Number4766392
Product Code OWB
UDI-Device Identifier04056869010076
UDI-Public04056869010076
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K181407
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Remedial Action Repair,Inspection
Type of Report Initial,Followup
Report Date (Section B) 08/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10094139
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 08/16/2021
Supplement Date Received by Manufacturer10/05/2021
Initial Report FDA Received Date08/20/2021
Supplement Report FDA Received Date10/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1